Simple Regressions with Linear Time Trends
Uwe Hasseler
Journal of Time Series Analysis, 2000, vol. 21, issue 1, 27-32
Abstract:
Simple regressions of two trend stationary time series are considered. As the linear trend dominates the stochastic components the rates of convergence and the limiting distributions of ordinary least squares statistics are exactly the same as in the case of cointegrated regressions with drifts. In particular, asymptotic standard normal t statistics are readily available. Hence, asymptotic inference requires no distinction between simple regressions of trend stationary series and of cointegrated variables with drifts.
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (11)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00171
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:21:y:2000:i:1:p:27-32
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().